# SDR 2020FA0000559

- Difficulty date: December 21, 2020
- Submitted: December 21, 2020
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Part number: 6573761121
- Part serial: MC05731P2867
- Condition: Out Of Limits
- Location: Main
- Part time: 40,738 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LT & RT BOEING 737 MAIN LANDING GEAR (MLG) ARRIVED AT AEROTEK AVIATION ENGINEERING LIMITED (AAEL) WITH A FAA 8130-3 CERTIFICATE OF RELEASE TO SERVICE (CRS) SHOWING THAT BOTH MLGS HAD BEEN OVERHAULED ON 31 OCT 2019. FAA 8130-3 FORM TRACKING NUMBER FRC15947 & FRC15949 WITH AN APPROVAL REF NO 3FXY391B FROM A COMPANY LOCATED IN CHINA CALLED FLIGHTPARTS.  SINCE THE OVERHAUL THE ITEMS HAVE NOT ACCRUED ANY CSOS AS THEY HAVE BEEN UTILISED AS SLAVE GEARS.  MULTIPLE FAULTS WERE FOUND DURING AN INSPECT AND TEST MAINTENANCE PACKAGE, WITH AN EASA FORM 1 CRS REQUIRED.  THE LT AND RT GEARS ARRIVED AND AAEL AND INDUCTED TO CARRY OUT THE REQUIRED MAINTENANCE PACKAGE.  THROUGHOUT THE TEST AND INSPECT PHASE MULTIPLE FAULTS WERE DISCOVERED WHERE THE REQUIRED WORK HAD NOT PREVIOUSLY BEEN CARRIED OUT.  THESE FAULTS SUGGESTED THAT THE ORIGINAL WORK HAD NOT BEEN CARRIED OUT IN ACCORDANCE WITH CMM 32-16-01, WHERE MULTIPLE DIMENSIONS HAD NOT BEEN ACHIEVED.  AS THE WORK HAS PROGRESSED THROUGH AAEL, THESE DIMENSIONS HAVE BEEN ESTABLISHED IN ACCORDANCE WITH THE CMM BY CARRYING OUT FURTHER RECTIFICATION WORK.  THERE WAS A RISK THAT THESE LANDING GEARS COULD HAVE BEEN FITTED TO AN OPERATIONAL AIRCRAFT AND THEY ARE ASSESSED AS UNSERVICEABLE AS NOT THOUGHT TO BEEN MAINTAINED, IAW THE CMM AND THE RT HAD A SUBSTANTIAL LEAK I.E. NO OIL REMAINED IN THE SHOK STRUT.  AAEL RECOMMENDS A FULL OVERHAUL TO THE COMPETENT AUTHORITY AND CUSTOMER.  LIST OF REPAIRS REQUIRED AND COPY OF 8130-3 WILL BE SENT ALSO.
